Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2014, 2(3), 96-101
DOI: 10.12691/tjant-2-3-8
Open AccessArticle

Some Inequalities for the Generalized Trigonometric and Hyperbolic Functions

Li Yin1, , Li-Guo Huang1 and and Feng Qi2, 3

1Department of Mathematics, Binzhou University, Binzhou City, Shandong Province, China

2College of Mathematics, Inner Mongolia University for Nationalities, Tongliao City, Inner Mongolia Autonomous Region, China

3Department of Mathematics, College of Science, Tianjin Polytechnic University, Tianjin City, China;Institute of Mathematics, Henan Polytechnic University, Jiaozuo City, Henan Province, China

Pub. Date: July 13, 2014

Cite this paper:
Li Yin, Li-Guo Huang and and Feng Qi. Some Inequalities for the Generalized Trigonometric and Hyperbolic Functions. Turkish Journal of Analysis and Number Theory. 2014; 2(3):96-101. doi: 10.12691/tjant-2-3-8

Abstract

In the paper, the authors establish some inequalities of the generalized trigono-metric and hyperbolic functions, partially solve a conjecture posed by R. Klén, M. Vuorinen, and X.-H. Zhang, and finally pose an open problem.

Keywords:
inequality generalized trigonometric function generalized hyperbolic functions Bernoulli inequality Huygens' inequality Wilker's inequality conjecture open problem

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  Á. Baricz, B. A. Bhayo, and M. Vuorinen, Turán type inequalities for generalized inverse trigonometric functions, available online at http://arxiv.org/abs/1305.0938.
 
[2]  B. A. Bhayo and M. Vuorinen, Inequalities for eigen-functions of the p-Laplacian, available online at http: //arxiv.org/abs/1101.3911.
 
[3]  B. A. Bhayo and M. Vuorinen, On generalized trigonometric functions with two parameters, J. Approx. Theory 164 (2012), no. 10, 1415-1426.
 
[4]  B. A. Bhayo and M. Vuorinen, Power mean inequality of generalized trigonometric functions, available online at http://arxiv.org/abs/1209.0873.
 
[5]  B. C. Carlson, Special Functions of Applied Mathematics, Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1977.
 
[6]  D. E. Edmundes, P. Gurka, and J. Lang, Properties of generalized trigonometric functions, J. Approx. Theory 164 (2012), no. 1, 47-56.
 
[7]  W.-D. Jiang, M.-K. Wang, Y.-M. Chu, Y.-P. Jiang, and F. Qi, Convexity of the generalized sine function and the generalized hyperbolic sine function, J. Approx. Theory 174 (2013), 1-9.
 
[8]  R. Klén, M. Vuorinen, and X.-H. Zhang, Inequali ties for the generalized trigonometric and hyperbolic functions, J. Math. Anal. Appl. 409 (2014), no. 1, 521-529.
 
[9]  P. Lindqvist, Some remarkable sine and cosine functions, Ricerche Mat. 44 (1995), no. 2, 269-290 (1996).
 
[10]  D. S. Mitrinovic, Analytic inequalities, Springer, New York, 1970.
 
[11]  E. Neumann and J. Sándor, On some inequalities involving trigonometric and hyperbolic functions with emphasis on the Cusa-Huygens, Wilker, and Huygens inequalities, Math. Inequal. Appl. 13 (2010), no. 4, 715-723.
 
[12]  F. Qi, D.-W. Niu, and B.-N. Guo, Refinements, generalizations, and applications of Jordan's inequality and related problems, J. Inequal. Appl. 2009 (2009), Article ID 271923, 52 pages.